Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 217, NWS Springfield, MO

September 8, 20074 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Sep 8, 2007, 2:01 AM CDT for 4 counties in Missouri. It was in force for 12 hr. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2007, 2:01 AM CDT (07:01 UTC)
Expired
Sep 8, 2007, 2:00 PM CDT
In force
12 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

Counties Barton County, MO, Dade County, MO, Jasper County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 56 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 4:11 AM CDTFLASH FLOOD1 E Avilla, MOHIGHWAY 96 IMPASSABLE JUST EAST OF AVILLA.
Sep 8, 4:11 AM CDTFLASH FLOODCarthage, MOINTERSECTION OF FAIRVIEW AND LAUREL IS UNDER WATER.
Sep 8, 4:11 AM CDTFLASH FLOODGolden City, MOHIGHWAY 126 WEST OF GOLDEN CITY IS CLOSED. WALNUT AND 160 IN GOLDEN CITY IS UNDER SEVERAL FEET OF WATER. 126 AND 70TH STREET IN GOLDEN CITY IS CLOSED.
Sep 8, 4:15 AM CDTFLASH FLOODCarthage, MOCOUNTY ROAD 140 AND NUTMEG IS UNDERWATER AND IMPASSABLE. WATER IS OVER THE ROADWAYS AT HIGHWAY 71 AND CIVIL WAR AS WELL AS COUNTY ROAD 150 AND LOCUST.
Sep 8, 4:28 AM CDTFLASH FLOOD3 Sw Lockwood, MON HIGHWAY 2.5 MILES SOUTH OF 160 CLOSED WITH SEVERAL FEET OF WATER OVER ROAD
Sep 8, 5:45 AM CDTFLASH FLOOD5 E Carthage, MOTHE SPRING RIVER IS FLOODING OUT OF ITS BANKS AT COUNTY ROAD 90 JUST NORTH OF THE HARMONY RAILROAD CROSSING.
Sep 8, 5:45 AM CDTFLASH FLOOD6 E Carthage, MOHIGHWAY 96 IS CLOSED NEAR COUNTY ROAD 70.
Sep 8, 5:45 AM CDTHEAVY RAIN 3.14Carthage, MO3.14 INCHES OF RAIN SINCE MIDNIGHT.
Sep 8, 6:00 AM CDTFLASH FLOOD10 S Lockwood, MOVAN WASHED OFF THE ROAD WHERE WHITE OAK CREEK FLOODED HIGHWAY 97...WATER RESCUE PERFORMED...NO INJURIES.
Sep 8, 7:18 AM CDTFLASH FLOOD5 E Carthage, MOHIGHWAY 37 FROM ROUTE E TO ROUTE N IS CLOSED...INCLUDING A PORTION OF HIGHWAY 96...IS CLOSED.
Sep 8, 8:55 AM CDTFLOODCarthage, MONORTHBOUND 71 CLOSED AT CENTRAL AVE
Sep 8, 8:55 AM CDTFLASH FLOOD3 Se Greenfield, MOTURNBACK CREEK OUT OF BANK 5 TO 6 FEET AT O HWY
Sep 8, 9:04 AM CDTFLASH FLOOD3 E Golden City, MOHIGHWAY 160 IS CLOSED EAST OF GOLDEN CITY
Sep 8, 9:35 AM CDTFLASH FLOOD2 N Carthage, MOROADSIDE PARK AND SPRING RIVER FLOODING AT 96 AND V HWYS
Sep 8, 9:35 AM CDTFLASH FLOODE Carthage, MOIN CARTHAGE AND DUE TO HIGH WATER STREETS CLOSED AT RIVER ST BETWEEN CHESTNUT AND CENTRAL AND BAKER ST BETWEEN OAK AND CHESTNUT
Sep 8, 9:51 AM CDTFLASH FLOOD1 E Waco, MOTHE SPRING RIVER IS OVER THE ROAD EAST OF WACO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 130 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1701 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 080704
FFWSGF
MOC011-057-097-109-081300-
/X.NEW.KSGF.FF.W.0217.070908T0701Z-070908T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 AM CDT SAT SEP 8 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARTON COUNTY IN SOUTHWEST MISSOURI...
  DADE COUNTY IN SOUTHWEST MISSOURI...
  JASPER COUNTY IN SOUTHWEST MISSOURI...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 800 AM CDT.

* AT 155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR INDICATES THAT BETWEEN ONE AND THREE    
  INCHES OF RAIN HAS FALLEN IN AREAS IN AND AROUND ARMA...MAPLE      
  GROVE...GOLDEN CITY...MEINERT AND DUDENVILLE. AND ADDITIONAL ONE   
  TO FOUR INCHES OF RAINFALL IS EXPECTED ACROSS THE WARNED AREA FOR  
  THE REST OF THE OVERNIGHT HOURS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  CARTHAGE...ALBA...CARL JUNCTION...EVERTON...GOLDEN CITY...JASPER...
  LOCKWOOD...MILLER...ORONOGO AND PURCELL.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

LAT...LON 3741 9362 3719 9363 3715 9462 3740 9462

$$

GAGAN
1 follow-up statement
000 
WGUS53 KSGF 081238
FFWSGF
MOC011-057-097-109-081900-
/X.EXT.KSGF.FF.W.0217.000000T0000Z-070908T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 AM CDT SAT SEP 8 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  BARTON COUNTY IN SOUTHWEST MISSOURI...
  DADE COUNTY IN SOUTHWEST MISSOURI...
  JASPER COUNTY IN SOUTHWEST MISSOURI...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 200 PM CDT SATURDAY.

* AT 724 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. VERY HEAVY RAINFALL HAS FALLEN ACROSS THE REGION      
  SINCE MIDNIGHT. DOPPLER RADAR AND RAIN GAGE ESTIMATES THAT BETWEEN 
  TWO AND SIX INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT. SEVERAL MORE 
  HOURS OF RAIN WILL OCCUR TODAY WITH AN ADDITIONAL THREE TO SIX     
  INCHES OF RAINFALL POSSIBLE.

NUMEROUS ROADS HAVE BEEN FLOODED ACROSS THE AREA. IN JASPER 
COUNTY...HIGHWAY 37 IS FLOODED BETWEEN ROUTE E AND ROUTE N INCLUDING 
HIGHWAY 96. IN LAWRENCE COUNTY...HIGHWAY 97 IS FLOODED FROM JUST 
SOUTH OF INTERSTATE 44 TO JUST SOUTH OF ROUTE NN INCLUDING HIGHWAY 
96. MANY ROADS ARE FLOODED IN AND AROUND CARTHAGE...MOUNT VERNON... 
GOLDEN CITY AND JOPLIN. THIS IS A VERY DANGEROUS SITUATION AND THE 
EXPECTED ADDITIONAL RAINFALL WILL MAKE FOR A VERY DANGEROUS FLOODING 
EVENT ACROSS THE WARNED AREA. IN ADDITION TO THE FLOODING OF 
ROADS...CREEKS AND STREAMS WILL RISE RAPIDLY INUNDATING MOST IF NOT 
ALL LOW WATER CROSSINGS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  CARTHAGE...JOPLIN...MOUNT VERNON...AIRPORT DRIVE...ALBA...CARL
  JUNCTION...CARTERVILLE...DUENWEG...DUQUESNE...EVERTON...GOLDEN     
  CITY...JASPER...LOCKWOOD...MARIONVILLE AND MILLER.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF 
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT 
DROWN.

LAT...LON 3741 9362 3697 9364 3708 9462 3740 9462

$$

GAGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 6:30 PM CDT, 7 hours 31 minutes earlier.

Area forecast discussion, Sep 7, 6:30 PM CDT, 7 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT FRI SEP 7 2007

.DISCUSSION...

COLD FRONT CURRENTLY LOCATED FROM JUST EAST OF SEDALIA TO CHANUTE
TO SOUTH OF WICHITA CONTINUES IT SLOW MOVEMENT SOUTHWARD THIS
AFTERNOON. WE SAW JUST ENOUGH CLEARING TO DESTABILIZE OUR VERY
MOIST AIRMASS AND GET ANOTHER ROUND OF STORMS GOING ALONG AND
SOUTH OF THE BOUNDARY.

MAIN CONCERN FOR TONIGHT AND THROUGH THE WEEKEND WILL THE HEAVY
AND PROLONGED RAINFALL OVER THE FORECAST AREA. AXIS OF HEAVIEST
RAINFALL WILL BE HIGHLY DEPENDENT ON WHERE THE FRONT STALLS ON
SATURDAY AND SUNDAY. FOR TONIGHT...HAVE FAVORED OUTPUT OF THE
NAM12 WHICH HAS BEEN HANDLING ONGOING PRECIP VERY WELL THUS FAR.
WITH THIS IN MIND WE SHOULD SEE MOST OF THE PRECIP THROUGH THE
EVENING CONFINED TO AREAS NEAR THE FRONT AS IT SAGS SOUTHWARD TO
THE I-44 CORRIDOR. ALREADY SEEING TRAINING STORMS ALONG THE FRONT
OVER OUR NORTHERN COUNTIES AS ORIENTATION OF FRONT LINES UP
PARALLEL TO 700 MB FLOW. INTO SATURDAY AND SUNDAY...THE FRONT IS
EXPECTED TO STALL SOMEWHERE BETWEEN INTERSTATE 44 AND THE ARKANSAS
BORDER. AS TROPICAL MOISTURE OVERRUNS THE BOUNDARY...EXPECT TO SEE
SEVERAL ROUNDS OF HEAVY RAINFALL AS UPPER LEVEL DISTURBANCES RIDE
OVER THE FRONT. ALSO COULD SEE EVEN MORE MOISTURE ADDED TO THE MIX
WITH REMNANTS OF HENRIETTE. THE LATEST PRECIP FORECAST ACCUMULATIONS
GENERATED OFF THE NAM SHOW AN AXIS OF WIDESPREAD 5-7 INCHES BY
SUNDAY EVENING OVER DENT/SHANNON/TEXAS/LACLEDE COUNTIES. STILL
HARD TO PINPOINT EXACTLY WHERE THESE ACCUMULATIONS WILL SET
UP...HOWEVER IT LOOKS PRETTY LIKELY THAT SOME LOCATIONS WILL GET
THESE AMOUNTS...WITH LOCALIZED AMOUNTS WELL OVER 7 INCHES.

FOR THE EXTENDED PORTION OF THE FORECAST...WILL CONTINUE
PRECIPITATION CHANCES THROUGH TUESDAY AS A SECONDARY FRONT AND
UPPER TROUGH PUSHES ACROSS THE AREA. COOLER AND DRY CONDITIONS ARE
EXPECTED BY MIDWEEK AS HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE
CENTRAL AND SOUTHERN PLAINS. ANOTHER TROPICAL SYSTEM EXPECTED TO
MOVE ACROSS THE NORTHERN GULF COAST SOMETIME AROUND MONDAY OR
TUESDAY MAY COMPLICATE FORECAST A BIT.

TERRY
&&

.AVIATION...

00Z TAFS...AVIATION FORECAST WILL REMAIN RATHER COMPLEX THROUGH THE
NEXT 24 HOURS AS CEILINGS FLUCTUATE BETWEEN MVFR AND VFR THROUGH THE
EVENING WITH APPROACHING COLD FRONT. EXPECT TO SEE A GRADUAL
BUILDING DOWN OF CLOUD DECK THROUGH THE OVERNIGHT HOURS AS DEWPOINT
TEMPERATURES REMAIN IN THE LOWER 70S AND WINDS SHIFT TO LIGHT NORTH.
PERSISTENT OVERRUNNING OF MOISTURE ALONG THE FRONT SHOULD KEEP
CEILINGS IN IFR TO MVFR RANGE WITH PERIODS OF PRECIPITATION THROUGH
MUCH OF THE DAY ON SATURDAY.

TERRY
&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR KSZ073-097-101.
Hazardous weather outlook, Sep 7, 9:00 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 PM CDT FRI SEP 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
900 PM CDT FRI SEP 7 2007

...HEAVY RAIN WITH POTENTIAL FLOODING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT ALONG AND
AHEAD OF A SLOW MOVING COLD FRONT...MAINLY OVER SOUTHERN MISSOURI.
BECAUSE OF A TROPICAL-LIKE ATMOSPHERE IN PLACE OVER THE
REGION...AREAS OF HEAVY RAIN WILL BE POSSIBLE...MAINLY SOUTH OF
INTERSTATE 44. SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE COLD FRONT WILL STALL AND MEANDER OVER SOUTHERN MISSOURI DURING
THE WEEKEND. AS TROPICAL MOISTURE OVERRIDES THE FRONT...SEVERAL
PERIODS OF HEAVY RAINFALL ARE EXPECTED TO DEVELOP.  THIS WILL LIKELY
LEAD TO FLASH FLOODING...ESPECIALLY OVER SOUTHERN MISSOURI...THROUGH
SUNDAY. SOME LOCALIZED AREAS COULD SEE UP TOTAL RAINFALL
ACCUMULATIONS UP TO A FOOT BY THE END OF THE WEEKEND.

LOCATIONS ALONG THE ELK...SPRING...AND JAMES RIVERS AND SHOAL CREEK
WILL BE SUSCEPTIBLE TO FLOODING.

ANOTHER STORM SYSTEM AND ASSOCIATED COLD FRONT WILL BRING A CHANCE
FOR THUNDERSTORMS ON MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF FLOODING AND ROAD
CLOSURES.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY/DSA

In the hours before

Local storm report, Sep 7, 8:25 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CDT FRI SEP 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      1 N KNOBBY              38.17N 93.10W
09/07/2007                   BENTON             MO   LAW ENFORCEMENT

            WATER REPORTED RUNNING OVER ROUTE DD AT KNOBBY CREEK.

&&

BARJENBRUCH
Local storm report, Sep 7, 8:26 PM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 PM CDT FRI SEP 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      1 N KNOBBY              38.17N 93.10W
09/07/2007                   BENTON             MO   LAW ENFORCEMENT

            WATER REPORTED RUNNING 4 FEET DEEP OVER ROUTE DD AT
            KNOBBY CREEK.

&&

BARJENBRUCH
Local storm report, Sep 7, 9:24 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 PM CDT FRI SEP 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      CAMDENTON               38.01N 92.74W
09/07/2007                   CAMDEN             MO   LAW ENFORCEMENT

            WATER RUNNING OVER BALL PARK ROAD IN CAMDENTON.

&&

BARJENBRUCH
Local storm report, Sep 7, 9:41 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
941 PM CDT FRI SEP 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     FLASH FLOOD      ST. JAMES               38.00N 91.61W
09/07/2007                   PHELPS             MO   LAW ENFORCEMENT

            CREEK IN ST. JAMES REPORTED OUT OF BANKS AND APPROACHING
            PROPERTIES. MULTIPLE LOW WATER CROSSINGS ACROSS PHELPS
            COUNTY REPORTED UNDER WATER AS WELL.

&&

BARJENBRUCH
Local storm report, Sep 7, 10:10 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 PM CDT FRI SEP 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     FLOOD            HASTAIN                 38.21N 93.18W
09/07/2007                   BENTON             MO   LAW ENFORCEMENT

            TWO FEET OF WATER OVER ROAD AT DEER CREEK ON HASTAIN AVE.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:59 PM CDTFlash Flood WarningSGFPhelps6 hr
Sep 7, 9:54 PM CDTAreal Flood WarningSGFBenton, Camden, Morgan11 hr
Sep 8, 1:55 AM CDTAreal Flood WarningSGFPhelps7 hr
Sep 8, 3:35 AM CDTFlash Flood WarningSGFPhelps, Pulaski6 hr
Sep 8, 4:39 AM CDTFlash Flood WarningSGFGreene6 hr
Sep 8, 4:54 AM CDTFlash Flood WarningSGFNewton9 hr
Sep 8, 5:44 AM CDTRiver Flood WarningSGFJasper38 hr
Sep 8, 8:02 AM CDTFlash Flood WarningSGFPolk6 hr
Sep 8, 8:12 AM CDTRiver Flood WarningSGFJasper54 hr
Sep 8, 8:45 AM CDTFlash Flood WarningSGFShannon5 hr
Sep 8, 12:34 PM CDTFlash Flood WarningSGFStone7 hr
Sep 8, 2:06 PM CDTFlash Flood WarningSGFShannon6 hr
Sep 8, 2:21 PM CDTAreal Flood WarningSGFBarton, Dade, Jasper, Lawrence, Newton, Polk6 hr

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.